CaRMS Logo
Introduction | Search taxa | Taxon tree | Taxon match | Checklist | Literature | Stats | Photogallery | OBIS Vocab | Log in

CaRMS source details

Blake, D.B. (1980). On the affinites of three small sea-star families. Journal of Natural History 14: 163-182
47529
Blake, D. B.
1980
On the affinites of three small sea-star families
Journal of Natural History
14: 163-182
Publication
Morphology
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2013-01-12 18:30:12Z
created
db_admin

Mithrodiidae Viguier, 1878 (additional source)
Valvatida (additional source)
Website and databases developed and hosted by VLIZ · Page generated 2022-01-18 GMT · contact: